# SDR CHI1478

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N239CH
- Make and model: Boeing 234
- Aircraft serial: MJ006
- Engine: Lyc AL5512
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Switch
- Part number: M2001517
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS REPORTED INTERMITTENT NR 1 ENGINE TRANSMISSION HOT LIGHT.  DURING TROUBLESHOOTING, FOUND M2001-517 TEMP SWITCH BROKE IN HALF AND WIRES PULLED OUT AT CANNON PLUG.  REPLACED TEMP SWITCH AND CANNON PLUG.  CHECKED GOOD.  CAUSE UNKNOWN. SUBMITTER SUGGESTS POSSIBLE VIBRATION OR STRUCK DURING MAINTENANCE.  (X)
